# SDR DALA2020051402398

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 48,639 hours, 25,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3140, L/P 7060694) FWD RT CLOSET RED EMERGENCY LIGHT COVER MISSING. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT ASSY. OPS CKS NORMAL.
